Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

On Holomorphic Hypercomplex Connections

Arif Salımov, Nejmi Cengiz, M. Behboudi ASL

ADVANCES IN APPLIED CLIFFORD ALGEBRAS Cilt 23 · Sayı 1 · ss. 179–207 · 01.01.2013
DOI ile aç

Anahtar kelimeler

Pure tensors and connections Holomorphic tensors and connections Tachibana operator Norden metric Regular representations SKEW-SYMMETRIC TORSION COMPLEX-MANIFOLDS NORDEN

Atıf için künye

Salımov, A., Cengiz, N., & ASL, M. B. (2013). On Holomorphic Hypercomplex Connections. ADVANCES IN APPLIED CLIFFORD ALGEBRAS, 23(1), 179–207. https://doi.org/10.1007/s00006-012-0339-3

BibTeX
@article{salimov2013-53665,
  author = {Salımov, Arif and Cengiz, Nejmi and ASL, M. Behboudi},
  title = {On Holomorphic Hypercomplex Connections},
  journal = {ADVANCES IN APPLIED CLIFFORD ALGEBRAS},
  year = {2013},
  volume = {23},
  number = {1},
  pages = {179--207},
  issn = {0188-7009},
  doi = {10.1007/s00006-012-0339-3},
  url = {https://akademik.atauni.edu.tr/yayinlar/53665-on-holomorphic-hypercomplex-connections}
}